# SDR RYNA200600009

- Difficulty date: September 15, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N753NA
- Make and model: Boeing 757-28A
- Aircraft serial: 24544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 224
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHNTING STRIKE AT FS 224.870 (24.5") LBL 14.5.  INSTALLED DOUBLER REPAIR AT FS 224.870 AS PER B757 SRM 53-00-01 FIG 201. IAW AVBORNE RES 26449-2, DATED 09/14/06 AND 8110-3 DATED 9/14/06.  MATERIAL USED FOR DOUBLER 2024-T3 .071 SIZE OF REPAIR 4.5 X 4.75 INCHES PO 28928.  MATERIAL USED FOR FILLER 2024-T .063, .75 INCH DIAMETER, PO 028652.
